# SDR ZW0A021194

- Difficulty date: November 22, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 44,189 hours, 25,408 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED INSIDE HORIZONTAL STABILIZER AT STA 1429 AND RBL 6. REPLACED ANGLE PER SPM 6-70-01 AND DOUGLAS DRAWING 5912188. LAST CHECK C PERFORMED IN STL 01/07/02 --CLOSED--
